Please use this identifier to cite or link to this item: http://hdl.handle.net/2445/7722
Title: Conjugate Hardy's inequalities with decreasing weights
Author: Cerdà Martín, Joan Lluís
Martín i Pedret, Joaquim
Keywords: Operadors integrals
Espais de Hardy
Desigualtats (Matemàtica)
Fourier analysis in several variables
Singular integrals
Spaces of measurable functions
Issue Date: 1998
Publisher: American Mathematical Society
Note: Reproducció digital del document publicat en format paper, proporcionada per JSTOR http://www.jstor.org/stable/118749
It is part of: Proceedings of the American Mathematical Society, 1998, vol. 126, núm. 8, p. 2341-2344.
URI: http://hdl.handle.net/2445/7722
ISSN: 1088-6826
Appears in Collections:Articles publicats en revistes (Matemàtiques i Informàtica)

Files in This Item:
File Description SizeFormat 
139363.pdf319.51 kBAdobe PDFView/Open


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.